Généralisation de la théorie de Morse aux variétés feuilletees. (French) Zbl 0178.26602

Ann. Inst. Fourier 14, No. 1, 173-190 (1964); Colloques Int. Centre nat. Rech. Sci. 125, 173-190 (1964).


Full Text: DOI Numdam EuDML


[1] R. THOM. Les singularités des applications différentiables, Annales de l’Institut Fourier, 1956.0075.3210419,310aAIF_1956__6__43_0 · Zbl 0075.32104
[2] [2] . La stabilité topologique des applications polynomiales, L’Enseignement Mathématique, t. VIII, 1-2, 1962. · Zbl 0109.40002
[3] G. REEB. Sur les espaces fibrés et les Variétés Feuilletées, Actualités scientifiques et Industrielles, Hermann, Paris n° 1183.0049.12602 · Zbl 0049.12602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.